Items where Author is "Domoshnitsky, Alexander"
Group by: Item Type | No Grouping Number of items: 3. Srivastava, Satyam and Padhi, Seshadev and Domoshnitsky, Alexander (2023) Periodic solution of a bioeconomic fishery model by coincidence degree theory. ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS, 2023 (29). pp. 1-12. ISSN 1417-3875 Berezansky, Leonid and Domoshnitsky, Alexander (2017) Instability for a class of second order delay differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2017 (77). pp. 1-14. ISSN 1417-3875 Domoshnitsky, Alexander and Landsman, Guy and Yanetz, Shlomo (2016) About sign-constancy of Green’s function of a two-point problem for impulsive second order delay equations. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (9). pp. 1-16. ISSN 1417-3875 |